| Model Number |
KD-V411M-0725 |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the definitive root cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the single use 1-lumen sphincterotome exhibited sparks due to breaking of the cutting wire and the is covering of the knife wire was peeled and dislodged.There was no patient involvement.